ent-icon
CSOM treatment
Hello Doctor, I have pain in my ear for the past 3 days along with ear discharge( not pus). 3 month before my husband slapped me , After that I have suffered by pain ,which is intermittent not continuous.Now 3 days before I have continuous pain( Pain,ear discharge and swelling right ear) Please give me some medication for that. Thank you, Regards, Rani.
22 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Make sure water doesn't enter into your ear while bathing and all.keep it dry. Take mild pain killer. Show local ent
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +177
Consult with a doctor
Online now
Consult online for detailed advice regarding the ear issue
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tab Zocef 500 mg 1 tab twice daily for 5 days,Tab Sinarest Levo 1 tab twice daily for 5 days,Clotrin Ac ear drops 2 drops twice daily for 5 days,Avoid using ear buds.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.